# SDR YAAA2015F00071

- Difficulty date: May 30, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N207JP
- Make and model: Cessna 207
- Aircraft serial: 20700255
- Aircraft time: 15,691 hours
- Engine: Cont IO520F
- Engine time: 4,473 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 654961C
- Part serial: 117762
- Condition: Cracked
- Location: Engine
- Part time: 1,185 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, BOROSCOPING ENGINE, FOUND NR 2 CYLINDER CRACKED FROM SPARKPLUG BOSS PROCEEDING TO CYLINDER WALL.
